# SDR CA960212018

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: C6CF12425
- Condition: Broken
- Location: Nose Steering
- Component: Dhav, C6CF12251
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)LOOSE NOSE WHEEL TILLER NOTED ON PREFLIGHT. ON TAKEOFF ROLL PILOT REQUIRED A LOT OF LEFT RUDDER. GROUND OBSERVER TOLD CREW THAT NOSE WHEEL NOT CENTERED. AIRCRAFT LANDED IMMEDIATELY WITH SOME DIFFICULT Y, AS AIRCRAFT VEERED RIGHT. INSPECTION FOUND 4 STRANDS OF 7 BROKEN ON NOSE WHEEL STEERING CABLE.
